# SDR 08FDEA03924

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB DROOP ELEVATOR LOWER SURFACE IS CRACKED.  CHECKED THE LIMITS ON THE DENT.  DEEPEST POINT 0.065 IAW DEPTH GAUGE T8492C DUE 10-25-08 AND FOUND TO BE OUT OF LIMITS IAW DC/MD-10 SRM 51-80-01; VOL II; NOTE K.  CUT OUT DAMAGE IAW DC/MD-10 SRM 55-10-00; VOL I.  MATERIAL ID FOR THE REPAIR DOUBLER 2024-T3, 0.040 IAW DC/MD-10 SRM 55-10-00; VOL I.  FABRICATED THE REPAIR DOUBLER IAW DC/MD-10 SRM 55-10-00; VOL I.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01; VOL II.  INSTALLED THE REPAIR DOUBLER IAW DC/MD-10 SRM 55-10-00; VOL I.
